# SDR XNOA01120

- Difficulty date: May 27, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Engine: Ge CF650C2
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Out Of Rig
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO THROTTLE RESPONSE ON NR 1 ENGINE. RIG VSV AND VBV IAW ENGINE MANUAL 72-00-00. POWER RUN CHECK GOOD.
